# SDR UPS02237516

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CABIN EXIT LIGHT COVER OVER CABIN DOOR IS LOOSE.  CHECK SECURITY OF EXIT LIGHT ASSY PER MAINT PRACTICES MM 33-50-01 AND INSTALLED LIGHT COVER, NO DEFECTS NOTED.
